MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ VELOCITY¿ SYSTEM MEDIA CONVERTER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL ENSITE¿ VELOCITY¿ SYSTEM MEDIA CONVERTER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number A089024
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
During an ablation procedure, the amplifier displayed an error message indicating that the amplifier was disconnected.After restarting the system, the message changed to ¿amplifier connected,¿ however no ecg signals were displayed.The ecg cable was replaced, but the issue persisted.Due to the issue, the ablation procedure was cancelled.

Brand Name
ENSITE¿ VELOCITY¿ SYSTEM MEDIA CONVERTER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24470404
Report Number2184149-2026-00051
Device Sequence Number13339333
Product Code DQK
Combination Product (Y/N)N
Initial Reporter CountryTS
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA089024
Device Catalogue NumberA089024
Device Lot Number4763276
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown